Research

An approach to symmetric spaces of rank one via groups of Heisenberg type


Reference:

Cowling, M., Dooley, A., Korányi, A. and Ricci, F., 1998. An approach to symmetric spaces of rank one via groups of Heisenberg type. Journal of Geometric Analysis, 8 (2), pp. 199-237.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/BF02921641

Details

Item Type Articles
CreatorsCowling, M., Dooley, A., Korányi, A. and Ricci, F.
DOI10.1007/BF02921641
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32914

Export

Actions (login required)

View Item